Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4429
Title: Analicity and uniqueness for the inverse conductivity problem
Authors: Alessandrini, Giovanni
Isakov, Victor
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Alessandrini, Victor Isakov, "Analicity and uniqueness for the inverse conductivity problem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 351-369.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Consideriamo il problema inverso di determinare il coefficiente di
conduttività $a=1+\mu_{\mathcal{X\mathit{D}}},D\subset\subset\Omega,\mu=\textrm{costante}$,
nell'equazione ellittica div$\left(a\nabla u\right)=0$ in $\Omega$,
quando siano assegnati dati al bordo sovradeterminati per una soluzione
u non banale. Mostriamo che la nonunicità nella determinazione di
D implica che una porzione $\Gamma$ di $\partial\textrm{D}$ è soluzione
di un particolare problema di frontiera libera. Dimostriamo alcune
proprietà di analiticità di tale frontiera libera e, in conseguenza,
otteniamo alcuni risultati di unicità per il problema inverso della
conduttività.

We treat the inverse problem of the determination of the conductivity
coefficient $a=1+\mu_{\mathcal{X\mathit{D}}},D\subset\subset\Omega,\mu=\textrm{costant}$,
in the elliptic equation div$\left(a\nabla u\right)=0$ in $\Omega$,
when overdetermined boundary data for one nontrivial solution u are
assigned. We show that nonuniqueness in the detennination of the domain
D would imply that a part $\Gamma$ of $\partial\textrm{D}$ is a
solution of a particular free boundary problem. We prove analyticity
properties of such a free boundary and, consequently, we derive uniqueness
results for the inverse conductivity problem.
Type: Article
URI: http://hdl.handle.net/10077/4429
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
AlessandriniIsakovRendMat28.pdf263.85 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

906
checked on Jun 25, 2022

Download(s) 50

542
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.